# SDR 2006UALA01106

- Difficulty date: June 6, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 52,146 hours, 28,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL WEBS CRACKED AT STRINGERS 11L & 16L BS 294.5 LOCATIONS.
